# SDR DL72E010491

- Difficulty date: March 25, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- Aircraft time: 73,248 hours, 43,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EVAC LIGHT INOP. REPLACED BATT PACK  OPS NML.
